# SDR SWAA2022030379840

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737*
- Aircraft serial: 29802
- Aircraft time: 77,295 hours, 45,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Loose
- Location: Fwd Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP LIGHTING LOOSE FROM FLOOR BY ROW8 / [01] RESECURED LIGHT STRIP AT ROW 8 DEF PER 33-51-12
